Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online
Ask a Urologist   »  

Noticed redness on penis tip after unprotected oral sex. Not cured by antibiotic cream. STD?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9008 Questions
Question
Hi, my name is XXXXXXX I'm a 30 year, XXXXXXX male. For the past 2 weeks, my tip of my penis seems to be irritated. It's red and sometimes it chafes while in my underwear. There is no discharge or painful irritation. My primary care doctor thought the irritation was caused by some sort of yeast and prescribed an antibiotic cream. But she told me not to apply it directly to the tip of the penis or it would become more irritated. It's still red and irritated at times. Is this normal? About a month ago I did receive unprotected oral sex for maybe 5 mins. No sores or lesions were present on the person's mouth. And I don't see any sores in my genital area. Should I get an STD test? Also, the antibiotic cream that was prescribed is called Clotrimazole and Betamethasone Dipropionate Cream.
Posted Sat, 23 Mar 2013 in Penis Problems
 
 
Answered by Dr. P. T. Patil 17 minutes later
Hello,

Thanks for your query.

Based on the facts that you have posted it appears that you may have acquired an infection of the glans penis due to unprotected oral sex. Though your partner had no visible lesion on his lips or in the mouth, the possibility of you getting STD can not be ruled out.

So get your blood tests for STD done.

You can discuss with your antibiotic prescribed such as augmentin and topical antibiotic ointment like Neosporin for local application over Glans of the penis. You should feel better in a few weeks with the help of antibiotics.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.

Regards
Dr.Patil

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor